# SDR HNAA2024061000490

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,482 hours, 38,333 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shroud
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Lt Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL WITH FLAPS STUCK AT 8 DEGREES.  INSPECTED FLAPS AND FOUND LH IB FLAP SHROUD JAMMED INTO LH IB FLAP LEADING EDGE.  REMOVED LH IB FLAP IAW AMM27-50-00-000-801-A. REPLACED AND INSTALLED LH IB FLAP IAW AMM27-50-00-400-801-A
